# SDR CA140626004

- Difficulty date: June 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,450 hours
- Engine: Pwc PW150A
- Propeller: Hamstd 14SF*
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 304940906
- Condition: Leaking
- Location: Lt Engine
- Part time: 6,770 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THAT THE LT FUEL INLET TEMPERATURE WAS IN THE RED. TURNING ON THE AUX FUEL PUMP IAW THE QRH LOWERED THE TEMPERATURE. THE HIGHEST TEMPERATURE OBSERVED WAS 74 DEGREES.  MAINTENANCE PROCEEDED TO REPLACE THE LT FUEL HEATER TEMPERATURE CONTROL VALVE.  WHEN THE VALVE WAS REMOVED OBSERVED OIL ON THE FUEL SIDE OF THE VALVE AND ELECTED TO REPLACE THE ENTIRE FUEL HEATER ASSEMBLY.
